Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Overweight, have steady menstrual cycle, have itchy breasts, used cocoa butter, no relief, spread to inner thighs. Is this allergic reaction?

Hi there. I have always had a very steady menstrual cycle. I am overweight but working on losing it. I have been experiencing itchy breasts. On the nipple , under the breasts. Both of them are affected. I have been using cocoa butter 2x a day on them. It has made my skin very soft but the itching continues! It has gone down recently, but now my inner thigh area on both thighs is itching like mad! Most of the time I can ignore it, and then suddenly it ll get really bad. I have quit using any perfumey-lotions or soaps thinking it could be an allergic reaction .
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these symptomps are of allergies
these are the symptomps shown i milk/wheat allergies
stop mlk and diary products completely
tab montair fx twice a day
apply mometasone oitnent on effected parts
do for 3 week
get blodd serum tests for milk and wheat specific antibodies post ater results
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor